Sign in to follow this  
Followers 0
dolssa

ance after quitting???

2 posts in this topic

okay this is kinda weird... and I don't think it has anything to do with adderall because I have never seen anyone else post about it but ever since I quit i have been breaking out... i never have had to worry about ance but now it is kind of a problem. I moved apartments around the time I quit so it could also be something in my new place like my new pillowcases, or laundry detergent causing breakouts... but for some reason i think its adderall related. Maybe the stress of quitting?? i have no idea just weird that its all of a sudden after never dealing with acne before? anyone else have this happen? just thought id ask.

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!


Register a new account

Sign in

Already have an account? Sign in here.


Sign In Now
Sign in to follow this  
Followers 0